# SDR DHL2004809511

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE - CORROSION BETWEEN SKIN AND L-30L, STA 1263.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-1 FIG 7 SHEET 4, 5.  FABRICATED FINGER DOUBLER (AL7075-T6 0.050), FILLER (AL7075-T6 0.100), DOUBLER (AL7075-T6 0.125) IAW SRM 53-2-1 FIG 7 SHEET 1, 4, 5 SRM 53-4-1 FIG 17A.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIRED PARTS AND FASTENERS (NEW) IAW SRM 53-2-1 FIG 7 (SHEET 1, 4, 5) SRM 51-1-21 PG 1, SRM 51-1-20D PG 9 SRM 51-3-0 PG 1.
